# SDR QR9R20211227009

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724029784
- Aircraft time: 2,225 hours
- System (JASC): 8010 · Engine Cranking
- Part: None
- Part number: 23081072
- Part serial: P4865
- Condition: Broken
- Part time: 286 hours
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

BROKEN SHAFT ON #2 ENGINE STARTER. #2 ENGINE STARTED WILL NOT ENGAGE. REPLACED STARTER GENERATOR IAW BK117-C2 24-30-22, 4-2. MOC COMPLETE IAW 05-60-00,6-1.
